# SDR DALA13066206716

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER SURFACE BS 1640, LBL 10 -RBL 10.  REMOVED CORROSION  IAW SRM 51-10-02, PAR 15 & 51-20-01 PAR 4, UT INSPECTED AREA IAW NDTM PAR 4, 51-00-10.   FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-00-51 A1 & 53-60-51-I2.  CUT OUT 8 EA DAMAGE AREAS FROM FLOORBEAM & FABRICATED REPAIR PARTS.   INSTALLED REPAIR PARTS IAW SRM 53-00-51, REP 5 51-21-01, PARA 4 & FIG 1 AND AMM 51-21-00-377.
